# SDR WWMA9600087

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT CAME ON AND WOULD NOT GO OUT AFTER LANDING.  MAINTENANCE REPLACED THE FORWARD CARGO SMOKE DETECTOR.
